# SDR DALA2020022101310

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1212-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB WEB STA 1212-1220 BTW PROJECTION LONGS 29RH-28RH AT AFT CARGO COMPARTMENT MRB 53-302-07 SUMMARY OF NRC 00334: CORROSION LEVEL 2: WEB OF STA. 1204 TO 1276 BTW. LONG. 26 R/H TO LONG. 30 AT AFT CARGO COMPARTMENT WAS REPLACED PER MD 90 VOL. II SRM 51-30-02 AND 51-30-05 ALSO DWG 5936442 REV. A (1498015)
